# SDR CALA2025060605324

- Difficulty date: June 5, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 90,285 hours, 10,580 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE THE CABIN EMERG LIGHTS CAME ON 4 APPROX 5 MIN THEN OUT NO FAULT FOUND. EMERGENCY LIGHT ARE FULLY FUNCTIONAL OKAY FOR SERVICE REF AMM TASK 33-51-00
